# SDR 96ZZZX5543

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652DH
- Make and model: Agusta A109C
- Aircraft serial: 7652
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 109031214101
- Condition: Broken
- Location: Nlg Lt Door
- Part time: 118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT NOSE GEAR DOOR BROKEN DURING THE 1200 HOUR INSPECTION.  THE LEFT NOSE GEAR DOOR CAME IN CONTACT WITH THE NOSE WHEEL AND BROKE THE LEFT DOOR.  AGUSTA SB B.T. 109-84 REV A PERTAINS TO THIS SUBJECT, BUT WAS PREVIOUSLY PERFORMED ON THIS ARICRAFT.  THE REPAIR STATION HAS FOUND 2 OTHER AIRCRAFT (A109C) WITH B.T. 109-84 REV A C/W THAT HAVE BROKEN THE LEFT NOSE GEAR DOOR.  INSTALLED REPAIRED LEFT NOSE GEAR DOOR.  PERFORMED RETRACTION/EXTENSION CHECK.
